# SDR 237TR0008

- Difficulty date: December 4, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,498 hours, 32,047 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Malfunctioned
- Location: Throttle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DIRECTOR BAR GOES AWAY WHEN TOGA IS PRESSED.  PLACED ON MEL 22-17.  12/08/2004:  REPLACED SWITCH IN RIGHT HAND THROTTLE.  FLIGHT DIRECTOR OPS CHECKS GOOD PER MM 22-11-01.
